# SDR F3LA2010111400550

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 25,982 hours, 3,390 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32146210
- Part serial: 3390
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK 12W FAILED CAPACITY CHECK IAW TASK CARD A332204-02.  REPLACED ESPU 12WL IAW AMM 33-51-38, PB 401.
